# SDR AALA20050651

- Difficulty date: October 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CCS - INFLIGHT AIRCRAFT ARRIVED WITH ACRID SMELL IN COCKPIT AND NUMBER ONE FLIGHT ATTENDANT REPORTED A HAZY SMOKE IN FIRST CLASS CABIN.  INSPECTED MAIN CABIN AND FIRST CLASS CABIN AND NO EVIDENCE OF ACRID SMELL.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
